# SDR ASOA2013052303650

- Difficulty date: April 9, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 24,114 hours, 22,114 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST IAW TASKCARD 000-52-840-102.  RELEASED TENSION ON SPRINGS BY CLEANING & LUBING & REINSTALLED RT EMERGENCY EXIT DOOR LATCH SPRINGS IAW AMM 52-21-02-400-801, 12-20-52-640-802.  OPS TESTED GOOD IAW AMM 52-21-00-710-801.
